# SDR AT0600036

- Difficulty date: October 17, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Engine: Rroyce BR700715A130
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 8039251
- Part serial: 20877
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EMERGENCY LIGHTS INOPERATIVE.   REMOVED AND REPLACED EMERGENCY LIGHT POWER IAW AMM 31-51 OPS CK OK.
